RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 5(293), Pages 189–190 (Mi umn1517)  

This article is cited in 1 scientific paper (total in 2 paper)

Mathematical Events

Ivan Aleksandrovich Kipriyanov (on his seventieth birthday)

L. D. Kudryavtsev, S. M. Nikol'skii, V. A. Il'in


Full text: PDF file (234 kB)

English version:
Russian Mathematical Surveys, 1993, 48:5, 191–193

Bibliographic databases:

MSC: 01A70, 35J55, 47B25, 42A50

Citation: L. D. Kudryavtsev, S. M. Nikol'skii, V. A. Il'in, “Ivan Aleksandrovich Kipriyanov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 48:5(293) (1993), 189–190; Russian Math. Surveys, 48:5 (1993), 191–193

Citation in format AMSBIB
\Bibitem{KudNikIli93}
\by L.~D.~Kudryavtsev, S.~M.~Nikol'skii, V.~A.~Il'in
\paper Ivan Aleksandrovich Kipriyanov (on his seventieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 5(293)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn1517}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1258777}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..191A}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 5
\pages 191--193
\crossref{https://doi.org/10.1070/RM1993v048n05ABEH001089}


Linking options:
  • http://mi.mathnet.ru/eng/umn1517
  • http://mi.mathnet.ru/eng/umn/v48/i5/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, S. V. Bochkarev, V. S. Vladimirov, E. A. Volkov, V. K. Dzyadyk, V. A. Il'in, B. S. Kashin, N. P. Korneichuk, L. D. Kudryavtsev, O. A. Oleinik, Yu. S. Osipov, S. I. Pokhozhaev, S. B. Stechkin, S. A. Telyakovskii, V. N. Temlyakov, P. L. Ul'yanov, “Sergei Mikhailovich Nikol'skii (on his ninetieth birthday)”, Russian Math. Surveys, 50:6 (1995), 1321–1327  mathnet  crossref  mathscinet  adsnasa  isi
    2. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:330
    Full text:95
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020